# SDR AALA990825

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN CENTER INOPERATIVE.  REPAIR EMERGENCY EXIT FLOOR PATH LIGHTING STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
